# SDR 98ZZZX4265

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3525B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952121
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: LW16620
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART HAD EITHER WORN OR WAS IMPROPERLY REWORKED CAUSING THE FLAIR TO GO DEEPER INTO THE PIPE SECTION THAN WAS ORIGINALLY INTENDED.  AS A RESULT, FORWARD SECTION SLID TOO FAR INTO THE FLAIR CAUSING THE EXHAUST PIPE SECITON FORWARD OF THIS TO SEPARATE.
